# SDR ASAA2017010719247

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 14,741 hours, 4,819 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 19237
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 14,763 hours, 4,828 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, RT PACK LIGHT ANNUNCIATOR ILLUMINATED, EXTINGUISHED ON SYSTEM RESET.  ACFT GROUNDED. ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE. NR 1 TEMP CONTROL TEST PASSED NO FAULTS NOTED. NR 2 TEMP CONTROL SHOWED TCV FAULT IAW FIM 21-62 TASK 801.  ACCOMPLISHED RIGHT TEMP CONTROL VALVE FAULT ISOLATION, FOUND TEMP VALVE STICKING DURING OPERATION.  IAW FIM 21-62 TASK 831, REMOVED AND REPLACED THE RT PACK TEMP CONTROL VALVE.  OPS AND LEAK CHECKED GOOD IAW AMM 21-51-10-000-801 AND 21-51-10-400-801.   ACCOMPLISHED PACK TEMP CONTROL BITE TEST GROUND VERIFICATION, CHECKED GOOD.  NO FAULTS NOTED ON NR 2 TEMP CONTROLLER IAW FIM 21-62 TASK 801.
